# SDR FDEA201702230640

- Difficulty date: February 23, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 47,776 hours, 21,919 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pan
- Part number: 141N827145
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY. EXTERNAL GROUND POWER RECEPTACLE PAN HAD TWO UPPER RECEPTACLE FITTING MOUNT HOLES CRACKED.  REMOVED AND REPLACED THE EXTERNAL GROUND POWER RECEPTACLE PAN, COMPLIED WITH EA F-5240-T0331639 P1.  THIS IS A MAJOR REPAIR.
